MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAB
Medical Device Problem Codes Mechanical Problem (1384); Patient Device Interaction Problem (4001); Priming Problem (4040)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Insulin pump passed the displacement test but prime, fill during rewind the basic occlusion test due to loose drive support disk.Unable to perform the occlusion, prime, compromised forced sensor system and excessive no delivery test due to loose drive support disk.Pump received with cracked battery tube threads, cracked reservoir tube lip and cracked case window corner.The p-cap locks into the reservoir compartment properly noted.(b)(4).
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had a crack to the corner of the screen towards the battery compartment.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10041153
Report Number2032227-2020-115553
Device Sequence Number14091599
Product Code OYC
UDI-Device Identifier00643169151321
UDI-Public(01)00643169151321
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAB
Device Catalogue NumberMMT-723LNAB
Device Lot NumberA3723LNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2020
Initial Report FDA Received Date05/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR
Patient Weight150